# SDR SIMA200715802

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 12,645 hours, 10,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12705
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,698 hours, 6,836 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 1 POWER SUPPLY IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
